# SDR HDNA20150325001

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N911XC
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 9,109 hours, 29,005 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M40C1003
- Part serial: 0040
- Condition: Faulty
- Location: Triple Tach
- Part time: 9,999 hours, 9,999 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH INDICATOR FAILS SELF-TEST WHEN IT GETS HOT DUE TO OUTSIDE AIR TEMP BEING WARM.
